Uniqueness and bifurcation for semilinear elliptic equations on closed surfaces

Bartolucci, Daniele
July 2010
Calculus of Variations & Partial Differential Equations;Jul2010, Vol. 38 Issue 3/4, p503
Academic Journal
Motivated by a question recently posed by H. Brezis we provide uniqueness and bifurcation results for some semilinear elliptic equations on two dimensional closed surfaces with exponential nonlinearities.


Related Articles

  • Structure of Coexistence States for a Class of Quasilinear Elliptic Systems. Guo Ying Yang; Ming Xin Wang // Acta Mathematica Sinica;Sep2007, Vol. 23 Issue 9, p1649 

    The structure of positive solutions of the p-Laplacian systems is discussed via bifurcation theory and monotone techniques.

  • Eigenvalue Problems and Bifurcation of Nonhomogeneous Semilinear Elliptic Equations in Exterior Strip Domains. Tsing-San Hsu // Boundary Value Problems;2007, p1 

    We consider the following eigenvalue problems: -Δu + u = λ( f (u) + h(x)) in Ω, u > 0 in >, u ϵ H10 (Ω), where λ > 0, N = m+ n ≥ 2, n ≥ 1, 0 ϵ ω Rm is a smooth bounded domain, S = ω × Rn, D is a smooth bounded domain in RN such that D ?? S, Ω =...

  • Bifurcation and symmetry breaking for a class of semilinear elliptic equations in an annulus. Gladiali, Francesca; Grossi, Massimo; Pacella, Filomena; Srikanth, P. // Calculus of Variations & Partial Differential Equations;Mar2011, Vol. 40 Issue 3/4, p295 

    In this paper we consider the problem where A is an annulus of $${\mathbb{R}^N,N\ge2}$$ and p > 1. We prove bifurcation of nonradial solutions from the radial solution in correspondence of a sequence of exponents { p} and for expanding annuli.

  • Nonlinear growth of the quasi-interchange instability. Waelbroeck, F. L. // Physics of Fluids B: Plasma Physics;Mar89, Vol. 1 Issue 3, p499 

    The nonlinear growth of the low-shear quasi-interchange instability is investigated using a low-beta expansion of the reduced magnetohydrodynamic equations. These equations are shown to be identical to the full magnetohydrodynamic equations in the linear regime, except for the neglect of...

  • On Positive Solutions For Quasilinear Elliptic Boundary Value Problem With Nonlinear Condition. Haghaieghi, Somayeh; Afrouzi, GhasemAlizadeh; Pourpasha, Mohammad Mahdi // Caspian Journal of Applied Sciences Research;2012, Vol. 1 Issue 8, p43 

    In this work we study the quasilinear elliptic system: {-∆p + m(x)¦u¦p-2 u = α/α + β f(x) ¦u¦α-2 u¦v¦β in Ω (1.1) -∆pv + m(x) ¦v¦p-2 v = β/α + β f(x) ¦v¦β-2 v¦u¦α in Ω ¦∇u¦p-2 ∂u/&partn =...

  • BOUNDED WEAK SOLUTIONS TO NONLINEAR ELLIPTIC EQUATIONS. EL HACHIMI, ABDERRAHMANE; IGBIDA, JAOUAD // Electronic Journal of Qualitative Theory of Differential Equatio;Mar2009, Special section p1 

    In this work, we are concerned with a class of elliptic problems with both absorption terms and critical growth in the gradient. We suppose that the data belong to Lm() with m > n/2 and we prove the existence of bounded weak solutions via L1-estimates. A priori estimates and Stampacchia's...

  • Generalized boundary values of solutions of quasilinear elliptic equations with linear principal part. Lopushans'ka, H. P. // Ukrainian Mathematical Journal;Dec2007, Vol. 59 Issue 12, p1885 

    We establish conditions for the nonlinear part of a quasilinear elliptic equation of order 2 m with linear principal part under which a solution regular inside a domain and belonging to a certain weighted L 1-space takes boundary values in the space of generalized functions.

  • On asymptotic integration of a nonlinear second-order differential equation. Mustafa, Octavian G.; Rogovchenko, Yuri V. // Nonlinear Studies;2006, Vol. 13 Issue 2, p155 

    We examine asymptotic properties of solutions of the second-order nonlinear differential equation u″ + f(t, u) = 0. Possible applications to the study of radial solutions of elliptic partial differential equations are indicated.

  • WT -Classes of Differential Forms on Riemannian Manifolds. Gao Hongya; Gu Zhihua // Kyungpook Mathematical Journal;2008, Vol. 48 Issue 1, p73 

    The purpose of this paper is to study the relations between quasilinear elliptic equations on Riemannian manifolds and differential forms. Two classes of differential forms are introduced and it is shown that some differential expressions are connected in a natural way to quasilinear elliptic...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics